MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a patient implanted with a neurostimulator (ins) for parkinson's dual and movement disorders.It was reported that during a lead implant surgery, one of the leads had high impedances.The lead was tested multiple times in saline and was never implanted.A new lead was used and resolved the issue.No further complications are anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Fdc code is the most up to date code.
 
Additional Manufacturer Narrative
Analysis of the lead (lot no.Va1fat8) found no anomaly.Product analysis lead lot no.Va1fat8 the returned {device} passed all {functional} testing in the laboratory.No anomalies were identified.Due to the reported complaint, an impedance test was performed in 0.9% saline solution and good impedances were observed using an n'vision clinician programmer.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Result code updated from (b)(4) conclusion code updated from (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No additional information was received.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6556566
Report Number2649622-2017-04918
Device Sequence Number906151
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1FAT8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer07/03/2017
07/13/2017
07/13/2017
07/13/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date07/05/2017
07/18/2017
10/04/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR